# SDR HNAA2015101200292

- Difficulty date: October 12, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 45,313 hours, 66,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INOPERATIVE AT ROWS 3 AND 9.   R & R BULB, OPS CHECKED GOOD.
